# SDR AALA20161230002

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 48,226 hours, 13,823 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D03254
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED ACCOUNT LEADING EDGE FLAP ASYMMETRY INDICATION. LANDING UNEVENTFUL. REMOVED AND REPLACED NR 1 FLAP SLAT ELECTRONIC UNIT IAW AMM 27-51-01. OPERATIONAL CHECK GOOD.
